Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The beta elements $\beta_{tp^2/r}$ in the homotopy of spheres

Katsumi Shimomura

Algebraic & Geometric Topology 10 (2010) 2079–2090
Bibliography
1 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. Math. $(2)$ 106 (1977) 469 MR0458423
2 S Oka, A new family in the stable homotopy groups of spheres, Hiroshima Math. J. 5 (1975) 87 MR0380791
3 S Oka, A new family in the stable homotopy groups of spheres. II, Hiroshima Math. J. 6 (1976) 331 MR0418096
4 S Oka, Realizing some cyclic $\mathrm{BP}_{*} $–modules and applications to stable homotopy of spheres, Hiroshima Math. J. 7 (1977) 427 MR0474290
5 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, AMS Chelsea Publ. 347, Amer. Math. Soc. (2004) MR860042
6 K Shimomura, Note on beta elements in homotopy, and an application to the prime three case, Proc. Amer. Math. Soc. 138 (2010) 1495 MR2578544
7 L Smith, On realizing complex bordism modules. IV. Applications to the stable homotopy groups of spheres, Amer. J. Math. 99 (1977) 418 MR0433450
8 N Yamamoto, Algebra of stable homotopy of Moore space, J. Math. Osaka City Univ. 14 (1963) 45 MR0157382